# SDR TI1R001495

- Difficulty date: June 18, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Part serial: 675
- Condition: Fluctuates
- Location: Cockpit
- Part time: 6,257 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEEDLE FLUCTUATES BETWEEN 0-10 PERCENT.  WILL NOT INDICATE ABOVE 10 PERCENT.
